Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Absolute conjugate Fourier effective methods and functions


Authors: A. Kumar and A. Peyerimhoff
Journal: Proc. Amer. Math. Soc. 121 (1994), 1123-1132
MSC: Primary 42A28; Secondary 42A50
DOI: https://doi.org/10.1090/S0002-9939-1994-1189545-4
MathSciNet review: 1189545
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider matrix transformation of the conjugate series of a Fourier series. Necessary and sufficient conditions on the function, generating the Fourier series, as well as on the method of the transformation have been obtained for absolute summability of the transformed series.


References [Enhancements On Off] (What's this?)

  • [1] G. Das and P. C. Mohapatra, Necessary and sufficient conditions for absolute Nörlund summability of Fourier series, Proc. London Math. Soc. (3) 41 (1980), 217-253. MR 585251 (82e:42007)
  • [2] H. P. Dikshit and A. Kumar, Absolute total-effectiveness of $ (N,{p_n})$ means I, Math. Proc. Cambridge Philos. Soc. 77 (1975), 103-108. MR 0374786 (51:10982)
  • [3] M. Izumi and S. Izumi, Absolute Nörlund summability of Fourier series of functions of bounded variation, Bull. Austral. Math. Soc. 3 (1970), 111-123. MR 0271622 (42:6505)
  • [4] W. B. Jurkat, A. Kumar, and A. Peyerimhoff, On the absolute Fourier-effectiveness of summability methods, J. London Math. Soc. (2) 31 (1985), 101-114. MR 810567 (87h:42015)
  • [5] Arun Kumar, Necessary and sufficient type theorem for absolute Nörlund summability of conjugate series, Proc. Amer. Math. Soc. 67 (1977), 77-83. MR 0510923 (58:23324)
  • [6] B. Kuttner and B. N. Sahney, On the absolute matrix summability of Fourier series, Pacific J. Math. 43 (1972), 407-419. MR 0320611 (47:9147)
  • [7] T. Pati, On the absolute Nörlund summability of the conjugate series of a Fourier series, J. London Math. Soc. (2) 38 (1963), 204-214. MR 0149193 (26:6685)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A28, 42A50

Retrieve articles in all journals with MSC: 42A28, 42A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1189545-4
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society